MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8216-70
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred few years prior to the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) paddle lead was cut during a non-confirmed device related procedure.The patient underwent a procedure wherein the paddle lead was replaced and the patient was doing well postoperatively.The explanted lead was retained by the medical facility and will not be returned.
 
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) paddle lead was cut during a non confirmed device related procedure.The patient underwent a procedure wherein the paddle lead was replaced and the patient was doing well postoperatively.The explanted lead was retained by the medical facility and will not be returned.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: the device was not returned for analysis, and the explanted paddle lead was retained by the medical facility.Although it was reported that the lead was cut during a non-confirmed device-related procedure, the complaint as reported could not be verified, and no additional information is available to definitively determine the circumstances surrounding the lead damage.Review of the device history record did not identify any manufacturing deviations that could have contributed to the event.Therefore, this investigation is unable to determine a definitive probable cause, and the conclusion code unable to exclude device problem is assigned.

Brand Name
ARTISAN?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23933092
Report Number3006630150-2025-11810
Device Sequence Number9473582
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)140201(10)15035436
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2014
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number15035436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale